# SDR DALA2021100606127

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 66,051 hours, 21,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 4L DOOR IS DISARMED BUT SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: CLEARED DEBRIS & INSPECTED GRIT BAR AREA ON 4L DOOR, ARMED AND DISARMED DOOR SLIDE MULTITPLE TIMES NO DEFECTS NOTED. ALL WORKED IAW B757 AMM 52-11, OPS CHK GOOD. (8110628)
